Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
As long as you don't begin having withdrawal symptoms, if you slowly Taper off of Mirapex you will be fine. Just make sure someone can monitor your withdrawal because I went through coma like states and suicidal ideation when i went off mine.
Shes the one who wanted me off of Mirapex and we found when I tried to taper off of it that I was the small percentage that reacted that way to it. I have had 6 neurologists and was given mirapex by the neurologist who diagnosed me and shes the only one who wanted me iff of it
MyParkinsonsTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyParkinsonsTeam should be construed as medical and/or health advice.